Tempra Paracetamol Orange 100mg Drops 15ml
HomeStore

Tempra Paracetamol Orange 100mg Drops 15ml

Tempra Paracetamol Orange 100mg Drops 15ml

  • For the relief of headaches, minor aches and pains, and reduction of fever.
  • Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
  • It contains no phenacetin or caffeine.
  • Drop directly onto the child's tongue or can be mixed with fruit juice or other liquids.
  • Each ml contains 100 mg of Paracetamol.
$1.60
Tempra Paracetamol Orange 100mg Drops 15ml
$1.60

More Images

Tempra Paracetamol Orange 100mg Drops 15ml - Image 2

Tempra Paracetamol Orange 100mg Drops 15ml

  • For the relief of headaches, minor aches and pains, and reduction of fever.
  • Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
  • It contains no phenacetin or caffeine.
  • Drop directly onto the child's tongue or can be mixed with fruit juice or other liquids.
  • Each ml contains 100 mg of Paracetamol.

Product Information

Shipping & Returns

Description

  • For the relief of headaches, minor aches and pains, and reduction of fever.
  • Paracetamol is an analgesic-antipyretic drug and is not a salicylate.
  • It contains no phenacetin or caffeine.
  • Drop directly onto the child's tongue or can be mixed with fruit juice or other liquids.
  • Each ml contains 100 mg of Paracetamol.